The University of Southampton
University of Southampton Institutional Repository

The algebraic torus theorem.

The algebraic torus theorem.
The algebraic torus theorem.
A structure theorem is proved for a finitely generated group with a finitely generated virtually polycyclic codimension one subgroup.
0020-9910
605-637
Dunwoody, M.J.
ab9cba4b-1c90-4353-ad26-2b497d25cce3
Swenson, E.L.
71d48f4b-e810-488a-8c3d-222294649011
Dunwoody, M.J.
ab9cba4b-1c90-4353-ad26-2b497d25cce3
Swenson, E.L.
71d48f4b-e810-488a-8c3d-222294649011

Dunwoody, M.J. and Swenson, E.L. (2000) The algebraic torus theorem. Inventiones Mathematicae, 140 (3), 605-637. (doi:10.1007/s002220000063).

Record type: Article

Abstract

A structure theorem is proved for a finitely generated group with a finitely generated virtually polycyclic codimension one subgroup.

Full text not available from this repository.

More information

Published date: 2000

Identifiers

Local EPrints ID: 29898
URI: http://eprints.soton.ac.uk/id/eprint/29898
ISSN: 0020-9910
PURE UUID: 46091f1b-bf1d-45bd-9fec-3a16b5b6ecb3

Catalogue record

Date deposited: 25 Jul 2006
Last modified: 15 Jul 2019 19:08

Export record

Altmetrics

Download statistics

Downloads from ePrints over the past year. Other digital versions may also be available to download e.g. from the publisher's website.

View more statistics

Atom RSS 1.0 RSS 2.0

Contact ePrints Soton: eprints@soton.ac.uk

ePrints Soton supports OAI 2.0 with a base URL of http://eprints.soton.ac.uk/cgi/oai2

This repository has been built using EPrints software, developed at the University of Southampton, but available to everyone to use.

We use cookies to ensure that we give you the best experience on our website. If you continue without changing your settings, we will assume that you are happy to receive cookies on the University of Southampton website.

×